MAUDE Adverse Event Report: COVIDIEN 840 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

COVIDIEN 840 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 840
Medical Device Problem Code Failure to Calibrate (2440)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/13/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An inspiratory flow sensor was replaced.Product analysis: an inspiratory flow sensor was returned to covidien/ medtronic¿s product analysis.A visual inspection was performed and found contamination on the hot film element and also on the circular plastic disc attached to the flow sensor printed circuit board (pcb).The returned component was installed into a test ventilator for analysis; no errors were recorded in the diagnostic logs and functionality testing was performed.An investigation was performed and the product analysis technician reported that the root cause was isolated to the contamination of the hot film element.The event was originally submitted through the remedial act e2017032 on 2017-07-31.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during the preventative maintenance service, the 840 ventilator failed the flow sensor calibration.There was no patient involvement.

Brand Name
840 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
COVIDIEN
micheal collins rd mervue
galway
MDR Report Key7267938
Report Number8020893-2018-00082
Device Sequence Number13932643
Product Code CBK
UDI-Device Identifier10884521077096
UDI-Public10884521077096
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K970460
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number840
Device Catalogue Number4-840220DIPC-PL
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/08/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2018
Initial Report FDA Received Date02/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1